T. G. Abbott, S. Kiran, D. Kedlaya, and . Roe, Bounding Picard numbers of surfaces using p-adic cohomology, Arithmetics, geometry, and coding theory (AGCT 2005), t. 21, Sémin. Congr, pp.125-159, 2010.

B. Adamczewski and J. P. Bell, Diagonalization and rationalization of algebraic Laurent series, Annales scientifiques de l'??cole normale sup??rieure, vol.46, issue.6, pp.963-1004, 2013.
DOI : 10.24033/asens.2207

URL : https://hal.archives-ouvertes.fr/hal-00698706

G. Almkvist and «. , The art of finding Calabi-Yau differential equations », Gems in experimental mathematics, t. 517, Contemp. Math. Providence, pp.1-18, 2010.

G. Almkvist and C. Van-enckevort, Duco van Straten et Wadim Zudilin, Tables of Calabi?Yau equations, arXiv :math/0507430, 2010.

M. Apagodu and D. Zeilberger, Multi-variable Zeilberger and Almkvist???Zeilberger algorithms and the sharpening of Wilf???Zeilberger theory, Advances in Applied Mathematics, vol.37, issue.2, pp.139-152, 2006.
DOI : 10.1016/j.aam.2005.09.003

V. Batyrev and M. Kreuzer, Constructing new Calabi-Yau 3-folds and their mirrors via conifold transitions, Advances in Theoretical and Mathematical Physics, vol.14, issue.3, pp.879-898, 2010.
DOI : 10.4310/ATMP.2010.v14.n3.a3

V. Batyrev and . Duco-van-straten, Generalized hypergeometric functions and rational curves on Calabi-Yau complete intersections in toric varieties, Communications in Mathematical Physics, vol.1, issue.2, pp.493-533, 1995.
DOI : 10.1007/BF02101841

F. Beukers and «. Irrationality, periods of an elliptic curve and ? 1 (5) », Diophantine approximations and transcendental numbers (Luminy, 1982), t. 31, Progr. Math. Mass. : Birkhäuser Boston, issue.2, pp.47-66, 1983.

F. Beukers and C. A. Peters, « A family of K3 surfaces and ?(3), J. Reine Angew. Math, vol.351, pp.42-54, 1984.

W. Bosma, J. Cannon, and C. Playoust, The Magma Algebra System I: The User Language, Computational algebra and number theory, pp.3-4, 1993.
DOI : 10.1006/jsco.1996.0125

A. Bostan and «. , Algorithmique efficace pour des opérations de base en Calcul formel, 2003.

A. Bostan and S. Chen, Frédéric Chyzak et Ziming Li, « Complexity of creative telescoping for bivariate rational functions, Proceedings of the 35 th international symposium on symbolic and algebraic computation, pp.203-210, 2010.

A. Bostan, P. Lairez, and B. Salvy, Creative telescoping for rational functions using the Griffiths?Dwork method, Proceedings of the 38 th international symposium on symbolic and algebraic computation, ISSAC '13, pp.93-100, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00777675

F. Chyzak and «. , An extension of Zeilberger's fast algorithm to general holonomic functions », Discrete Math, Formal power series and algebraic combinatorics, pp.1-3, 1997.

T. Coates, A. Corti, S. Galkin, V. Golyshev, and A. Kasprzyk, Mirror Symmetry and Fano Manifolds, 2012.
DOI : 10.4171/120-1/16

A. David, S. Cox, and . Katz, Mirror symmetry and algebraic geometry, Mathematical Surveys and Monographs, vol.68, 1999.

D. A. Cox, J. Little, O. Donal, and . Shea, Using algebraic geometry, GTM, 1998.

C. Steven-dale, Resolution of singularities, t. 63, Graduate Studies in Mathematics, p.186, 2004.

P. Deligne, B. Malgrange, and J. Ramis, Singularités irrégulières : correspondances et documents, Documents mathématiques 5, 2007.

J. Denef and L. Lipshitz, Algebraic power series and diagonals, Journal of Number Theory, vol.26, issue.1, pp.46-67, 1987.
DOI : 10.1016/0022-314X(87)90095-3

URL : http://doi.org/10.1016/0022-314x(87)90095-3

A. Dimca and «. , On the de Rham cohomology of a hypersurface complement », Amer, J. Math, vol.1134, pp.763-771, 1991.

A. C. Dixon, On the sum of the cubes of the coefficients in a certain expansion by the binomial theorem, pp.79-80, 1891.

B. Dwork and «. , On the zeta function of a hypersurface, Publications math??matiques de l'IH??S, vol.23, issue.1, pp.5-68, 1962.
DOI : 10.1007/BF02684275

G. P. Egorychev, Integral representation and the computation of combinatorial sums, t. 59, Translations of Mathematical Monographs, 1984.

D. Eisenbud, Commutative algebra : with a view toward algebraic geometry, Graduate Texts in Mathematics, vol.150, 1995.
DOI : 10.1007/978-1-4612-5350-1

L. Euler and «. , Specimen de constructione aequationum differentialium sine indeterminatarum separatione », Commentarii academiae scientiarum Petropolitanae 6 (1733), (Opera omnia, 1 e série, pp.168-174

M. C. Fasenmyer, Some generalized hypergeometric polynomials, Some generalized hypergeometric polynomials, pp.806-812, 1947.
DOI : 10.1090/S0002-9904-1947-08893-5

H. Furstenberg and «. , Algebraic functions over finite fields, Journal of Algebra, vol.7, issue.2, pp.271-277, 1967.
DOI : 10.1016/0021-8693(67)90061-0

J. Von-zur-gathen and J. Gerhard, Modern computer algebra, p.753, 1999.
DOI : 10.1017/CBO9781139856065

M. Israel, M. M. Gel?fand, A. V. Kapranov, and . Zelevinsky, Discriminants, resultants, and multidimensional determinants, Mathematics : Theory & Applications, p.523, 1994.

R. Gerkmann and «. , Relative Rigid Cohomology and Deformation of Hypersurfaces, Art. ID rpm003, p.67, 2007.
DOI : 10.1093/imrp/rpm003

R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics: A Foundation for Computer Science, Computers in Physics, vol.3, issue.5, p.625, 1989.
DOI : 10.1063/1.4822863

A. Phillip and . Griffiths, « On the periods of certain rational integrals », Ann. of Math. 2 e sér, pp.460-541, 1969.

A. Phillip, J. Griffiths, and . Harris, Principles of algebraic geometry, 1978.

A. Grothendieck and «. , On the de rham cohomology of algebraic varieties, Publications math??matiques de l'IH??S, vol.VI, issue.1, pp.95-103, 1966.
DOI : 10.1007/BF02684807

A. J. Guttmann, Lattice Green's functions in all dimensions, Journal of Physics A: Mathematical and Theoretical, vol.43, issue.30, pp.305205-305231, 2010.
DOI : 10.1088/1751-8113/43/30/305205

. Mark-van-hoeij, Factorization of Differential Operators with Rational Functions Coefficients, Journal of Symbolic Computation, vol.24, issue.5, pp.537-561, 1997.
DOI : 10.1006/jsco.1997.0151

C. Houzel and L. , Librairie scientifique et technique, 2002.

G. Huet and «. , Confluent reductions : abstract properties and applications to term rewriting systems, J. Assoc. Comput. Mach, vol.274, pp.797-821, 1980.

L. Edward and . Ince, Ordinary Differential Equations, 1944.

C. Jeannerod and G. Villard, Essentially optimal computation of the inverse of generic polynomial matrices, Journal of Complexity, vol.21, issue.1, pp.72-86, 2005.
DOI : 10.1016/j.jco.2004.03.005

M. Nicholas and . Katz, Algebraic solutions of differential equations : p-curvature and the Hodge filtration, Invent. Math, vol.18, pp.1-118, 1972.

?. Nilpotent, Applications of a result of Turrittin, Inst. Hautes Études Sci. Publ. Math, vol.39, pp.175-232, 1970.

C. Koutschan, A Fast Approach to Creative Telescoping, Mathematics in Computer Science, vol.32, issue.3, pp.2-3, 2010.
DOI : 10.1007/s11786-010-0055-0

?. Lattice, Green functions of the higher-dimensional face-centered cubic lattices, J. Phys. A, vol.4612, pp.125005-125019, 2013.

P. Lairez, Computing periods of rational integrals, Mathematics of Computation, vol.85, issue.300, 2014.
DOI : 10.1090/mcom/3054

URL : https://hal.archives-ouvertes.fr/hal-00981114

L. François and . Gall, « Powers of tensors and fast matrix multiplication, Proceedings of the 39th international symposium on symbolic and algebraic computation, 2014.

J. Liouville and «. , Mémoire sur les transcendantes elliptiques de première et de seconde espèce, considérées comme fonctions de leur module, Journal de Mathématiques Pures et Appliquées, vol.5, pp.441-464, 1840.

L. Lipshitz and «. , The diagonal of a D-finite power series is D-finite, Journal of Algebra, vol.113, issue.2, pp.373-378, 1988.
DOI : 10.1016/0021-8693(88)90166-4

F. S. Macaulay, The algebraic theory of modular systems, Cambridge tracts in mathematics and mathematical physics 19, 1916.

Y. V. Matiyasevich, Hilbert's tenth problem, Foundations of Computing Series, Translated from the 1993 Russian original by the author, 1993.

P. Metelitsyn, « How to compute the constant term of a power of a Laurent polynomial efficiently, 2012.

P. Monsky, «. Finiteness-of-de-rham-cohomology, and ». Amer, Finiteness of De Rham Cohomology, American Journal of Mathematics, vol.94, issue.1, pp.237-245, 1972.
DOI : 10.2307/2373603

D. R. Morrison and . Picard, Fuchs equations and mirror maps for hypersurfaces », Essays on mirror manifolds, pp.241-264, 1992.

H. A. Maxwell and . Newman, « On theories with a combinatorial definition of " equivalence, Ann. of Math. 2 e sér, pp.223-243, 1942.

T. Oaku and «. , Algorithms for integrals of holonomic functions over domains defined by polynomial inequalities, Journal of Symbolic Computation, vol.50, pp.1-27, 2013.
DOI : 10.1016/j.jsc.2012.05.004

T. Oaku and N. Takayama, An algorithm for de Rham cohomology groups of the complement of an affine variety via D-module computation, Effective methods in algebraic geometry, pp.1-3, 1998.
DOI : 10.1016/S0022-4049(99)00012-2

M. Petkov?ek, H. S. Wilf, D. Zeilberger, and A. , With a separately available computer disk, p.212, 1996.

É. Picard and «. , Sur les intégrales doubles de fonctions rationnelles dont tous les résidus sont nuls, Bulletin des sciences mathématiques, série 2, p.26, 1902.

A. Van-der-poorten, « A proof that Euler missed? : Apéry's proof of the irrationality of ?(3), an informal report, Math. Intelligencer, vol.179, issue.4, pp.195-203, 1978.

F. J. Rayner, Algebraically Closed Fields Analogous to Fields of Puiseux Series, London Math. Soc. 2 e sér, pp.504-506, 1974.
DOI : 10.1112/jlms/s2-8.3.504

R. Georges-de, Sur l'analysis situs des variétés à n dimensions, thèse de doct., Faculté des sciences de Paris, 1931.

V. Strehl, Combinatorial and algorithmic aspects », Discrete Math, Trends in discrete mathematics, pp.1-3, 1994.
DOI : 10.1016/0012-365x(94)00118-3

URL : http://doi.org/10.1016/0012-365x(94)00118-3

N. Takayama and «. , An algorithm of constructing the integral of a module ? an infinite dimensional analog of Gröbner basis, Proceedings of the 15 th International Symposium on Symbolic and Algebraic Computation, pp.206-211, 1990.

P. Verbaeten and «. Bull, The automatic construction of pure recurrence relations, ACM SIGSAM Bulletin, vol.8, issue.3, pp.96-98, 1974.
DOI : 10.1145/1086837.1086854

R. J. Walker, Algebraic Curves, 1950.

K. Wegschaider and «. , Computer generated proofs of binomial multi-sum identities », mém.de mast, 1997.

C. A. Weibel, An introduction to homological algebra, t. 38, Cambridge Studies in Advanced Mathematics, 1994.

S. Herbert, D. Wilf, and . Zeilberger, An algorithmic proof theory for hypergeometric (ordinary and " q " ) multisum/integral identities, Invent. Math, vol.1083, pp.575-633, 1992.

D. Zeilberger and «. A. , A holonomic systems approach to special functions identities, Journal of Computational and Applied Mathematics, vol.32, issue.3, pp.321-368, 1990.
DOI : 10.1016/0377-0427(90)90042-X

W. Zhou, « Fast order basis and kernel basis computation and related problems », thèse de doct, 2013.